# SDR DALA2024071907286

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452990) CORROSION ON FLOOR SUPPORT AT LBL 53 AND STA 344 IN PAX CABIN. FLOOR SUPPORT AT LBL 53 AND STA 344 IN PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
